Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 21, 2015, 1:39 PM MDT for Laramie County, Wyoming; Banner County, Nebraska. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2015, 1:39 PM MDT (19:39 UTC)
- Expired
- Jul 21, 2015, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Banner County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 67 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:20 PM MDT | FLASH FLOOD | 2 Nne Albin, WY | WATER RUNNING OVER COUNTY ROAD 162 |
| Jul 21, 2:40 PM MDT | FLASH FLOOD | 5 W Albin, WY | WATER RUNNING OVER WY STATE HIGHWAY 216 AT MILE MARKER 14. |
| Jul 21, 3:07 PM MDT | FLASH FLOOD | 2 Ne Albin, WY | WATER RUNNING OVER COUNTY ROAD 163. EVENT DURATION 3 HOURS. |
| Jul 21, 3:07 PM MDT | FLASH FLOOD | 3 Wsw Albin, WY | STANDING WATER UP TO A FOOT DEEP OVER FARMLAND. EVENT DURATION 3 HOURS. |
| Jul 21, 3:07 PM MDT | FLASH FLOOD | 8 Se Gun Barrel, WY | EVENT DURATION 3 HOURS. |
| Jul 21, 3:50 PM MDT | FLASH FLOOD | 2 S Albin, WY | HIGHWAY 215 CLOSED BETWEEN ALBIN AND PINE BLUFFS. 10 INCHES OF WATER OVER THE ROAD. |
| Jul 21, 4:30 PM MDT | FLASH FLOOD | Albin, WY | SEVERAL ROADS NOW CLOSED AROUND ALBIN DUE TO WATER OVER THE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888
WGUS55 KCYS 211939
FFWCYS
NEC007-WYC021-212330-
/O.NEW.KCYS.FF.W.0017.150721T1939Z-150721T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 530 PM MDT
* AT 137 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. LAW
ENFORCEMENT REPORTS DITCHES ARE ALREADY RUNNING FULL.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBIN...GUN BARREL AND MERIDEN REST AREA.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF
TIME ARE EXPECTED IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
4163 10387 4139 10397 4139 10405 4133 10406
$$
LIEBL4 follow-up statements
135
WGUS75 KCYS 212029
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT TUE JUL 21 2015
NEC007-WYC021-212330-
/O.CON.KCYS.FF.W.0017.000000T0000Z-150721T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-LARAMIE WY-
229 PM MDT TUE JUL 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTHWESTERN BANNER AND NORTHEASTERN LARAMIE COUNTIES...
AT 221 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES 4 TO 5
INCHES OF RAIN HAVE FALLEN. LAW ENFORCEMENT REPORTS WATER RUNNING
OVER ROADS NORTH OF ALBIN. WATER WAS RUNNING OVER COUNTY ROAD
162 BETWEEN COUNTY ROAD 233 AND HIGHWAY 216.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBIN...GUN BARREL AND MERIDEN REST AREA.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
4163 10387 4139 10397 4139 10405 4133 10406
$$
LIEBL388
WGUS75 KCYS 212202
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT TUE JUL 21 2015
NEC007-WYC021-212330-
/O.CON.KCYS.FF.W.0017.000000T0000Z-150721T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-LARAMIE WY-
402 PM MDT TUE JUL 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTHWESTERN BANNER AND NORTHEASTERN LARAMIE COUNTIES...
AT 356 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM
THUNDERSTORMS HAS FALLEN ACROSS THE WARNED AREA WITH 5 TO 6 INCHES
OF RAIN ESTIMATED BY THE RADAR.
LAW ENFORCEMENT CONTINUES TO REPORT SEVERAL ROADS UNDER WATER AROUND
ALBIN WYOMING. HIGHWAY 215 BETWEEN PINE BLUFFS AND ALBIN IS CLOSED
AT THIS TIME DUE TO WATER OVER THE ROAD NEAR ALBIN. FLASH FLOODING
IS OCCURRING...IF THREATENED BY RISING WATER SEEK HIGHER GROUND NOW.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBIN...GUN BARREL AND MERIDEN REST AREA.
ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF AN INCH ARE STILL
POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
4163 10387 4139 10397 4139 10405 4133 10406
$$
LIEBL106
WGUS55 KCYS 212238
FFWCYS
NEC007-WYC021-220200-
/O.EXT.KCYS.FF.W.0017.000000T0000Z-150722T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 800 PM MDT
* AT 433 PM MDT...LOCAL FIRE OFFICIALS REPORTED FLASH FLOODING
ACROSS THE WARNED AREA WITH SEVERAL ROAD CLOSERS AROUND ALBIN
WYOMING. NATIONAL WEATHER SERVICE DOPPLER SHOWED 5 TO 6 INCHES OF
RAIN OVER PORTIONS OF NORTHEAST LARAMIE COUNTY IN WYOMING AND
SOUTHWEST BANNER COUNTY IN THE NEBRASKA PANHANDLE.
WATER WILL CONTINUE TO RUN OVER ROAD SURFACE FOR THE NEXT SEVERAL
HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBIN...GUN BARREL AND MERIDEN REST AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
4163 10387 4139 10397 4139 10405 4133 10406
$$
LIEBL109
WGUS75 KCYS 220154
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT TUE JUL 21 2015
NEC007-WYC021-220201-
/O.EXP.KCYS.FF.W.0017.000000T0000Z-150722T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-LARAMIE WY-
754 PM MDT TUE JUL 21 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BANNER AND NORTHEASTERN
LARAMIE COUNTIES WILL EXPIRE AT 800 PM MDT...
HEAVY RAIN HAS ENDED OVER THE AREA WITH JUST A FEW LIGHT SHOWERS
REMAINING. FLOOD WATERS ARE RECEDING AND ARE NO LONGER EXPECTED TO
POSE A THREAT TO LIFE OR PROPERTY. SOME MINOR FLOODING IS STILL
POSSIBLE MAINLY EAST OF ALBIN THIS EVENING. PLEASE CONTINUE TO HEED
ANY ROAD CLOSURES.
LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
4163 10387 4139 10397 4139 10405 4133 10406
$$
REWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 1:02 PM MDT, 37 minutes earlier.
Area forecast discussion, Jul 21, 1:02 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 102 PM MDT TUE JUL 21 2015 .UPDATE... ISSUED AT 1005 AM MDT TUE JUL 21 2015 LIGHT SHOWERS CONTINUE ACROSS MUCH OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE THIS MORNING. CLOUD COVER AND SHOWER ACTIVITY WILL LIKELY DECREASE THE AFTERNOON THUNDERSTORM COVERAGE AND STRENGTH OF THUNDERSTORMS. WATERVAPOR IMAGERY IS SHOWING A POCKET OF DRIER AIR ASSOCIATED WITH A SHORTWAVE JUST SOUTH OF THE WYOMING BORDER. THIS WAVE WILL LIFT NORTHEAST INTO SOUTHEAST WYOMING THIS AFTERNOON AND WILL BE THE MAIN FOCUS AREA FOR THUNDERSTORMS. AT THIS POINT NOT DO NOT SEE ANY CHANCES FOR SEVERE THUNDERSTORMS TODAY...IN FACT THUNDERSTORMS WILL GENERALLY BE WEAK TODAY. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 330 AM MDT TUE JUL 21 2015 500 MB ANALYSIS SHOWS A WEAK SHORTWAVE ACROSS SOUTHWESTERN WYOMING WITH WIDESPREAD MID LEVEL CLOUDS AND SCATTERED SHOWERS TO THE EAST OF THE LARAMIE RANGE. THE WEAK UPPER LEVEL DISTURBANCE IS PROGGED TO PASS OVERHEAD THROUGH THE DAY. THE HRRR AND GFS/NAM SHOW SHOWERS INCREASING IN COVERAGE ACROSS THE PLAINS THROUGH THE MORNING...AND ESPECIALLY ACROSS THE NEBRASKA PANHANDLE. INSTABILITY INCREASES BY AROUND 18Z WITH CAPE VALUES OF 750 TO 1250 J/KG THROUGH THE AFTN. WILL KEEP THE HIGH POPS (40 TO 60 PERCENT) GOING THROUGH THE LATE AFTN ACROSS THE PLAINS AS THE SHORTWAVE INTERACTS WITH PLENTIFUL SUBTROPICAL MOISTURE ALONG WITH DECENT LOW LEVEL MOISTURE. MAIN CONCERN WITH THE CONVECTION WILL BE HEAVY RAIN WITH PW VALUES ABOVE NORMAL (ABOVE 1 INCH). MAY ALSO BE SOME SMALL HAIL WITH BULK SHEAR AROUND 30 KT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN FCST. TEMPS WILL BE COOLER TODAY WITH THE WIDESPREAD CLOUD COVER. THE RAIN WILL TAPER OFF BY THE LATE EVENING AS SUBSIDENCE KICKS IN BEHIND THE SHORTWAVE. CHANCES FOR STORMS WILL BE LESS ON WEDNESDAY AS HEIGHTS ALOFT BEGIN TO RISE. HOWEVER...700 TO 500 MB FLOW IS STILL SOUTHWESTERLY WITH MODEST SUBTROPICAL MOISTURE STREAMING INTO WYOMING AND PW VALUES OF 0.75 TO 1 INCH. COULD SEE SCATTERED AFTN STORMS DEVELOP OVER MUCH OF SOUTHEAST WYOMING WITH THE MAIN THREAT BEING BRIEF HEAVY RAIN. INSTABILITY IS QUITE A BIT LESS THAN TODAY SO SMALL HAIL IS NOT MUCH OF A THREAT. HIGH TEMPS WILL RISE 5 TO 10 DEGREES. MUCH MORE DRYING IS STILL PROGGED FOR THURSDAY AS THE SUBTROPICAL MOISTURE PLUME SHIFTS OUT OF SOUTHERN WYOMING. SOUTHWEST WINDS WILL BE BREEZY TO THE WEST OF THE LARAMIE RANGE AS A SFC TROUGH DEVELOPS OVER WESTERN SOUTH DAKOTA. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 330 AM MDT TUE JUL 21 2015 THE 00Z MEDIUM RANGE MODELS ARE IN AGREEMENT DEPICTING A LARGE SCALE UPPER RIDGE OVER THE NATION'S MIDSECTION...WITH THE MORE ACTIVE WESTERLIES CONFINED ACROSS THE NORTHERN TIER THROUGH THE WEEKEND. THE FLOW ALOFT WILL BE WEST TO SOUTHWEST...WITH MOST OF THE SUBTROPICAL MOISTURE TO THE SOUTH AND WEST OF THE REGION. THE ECMWF...AND TO A LESSER EXTENT THE GFS...HINT AT SOME MOISTURE TRYING TO SNEAK NORTHWARD ACROSS THE HIGH PLAINS SATURDAY AND SUNDAY FOR ISOLATED AFTERNOON/EVENING CONVECTION. IT WILL BE WARM FRIDAY THROUGH SUNDAY WITH HIGHS FROM THE MID 80S TO LOW 90S. A SURFACE TROUGH MOVES INTO THE HIGH PLAINS MONDAY...WITH A WEAK SHORTWAVE PASSING OVERHEAD. THE ECMWF QPF LOOKS OVERDONE COMPARED TO THE GFS...WITH LOW POPS FOR THE SOUTHEAST WYOMING MOUNTAINS. HIGH TEMPERATURES MONDAY WILL BE A FEW DEGREES COOLER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1255 PM MDT TUE JUL 21 2015 RADAR DATA FROM KCYS SHOWS A BROAD AREA OF MODERATE RAIN FALLING ACROSS THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE...EXTENDING SOUTHWEST TOWARDS CYS. EXPECT THIS TREND TO CONTINUE THRU THE EARLY EVENING HOURS AS A DISTURBANCES LIFTS ACROSS THE REGION. EXPECT CONDITIONS IN GENERAL TO REMAIN VFR...THOUGH WILL SEE PERIODIC BOUTS WITH MVFR CONDITIONS IN BOTH CIGS/VSBYS. HAVE INCLUDED TEMPO GROUPS AT CYS AND ALL NEBRASKA PANHANDLE LOCATIONS AS COVERAGE WILL BE SUFFICIENT. THIS CONVECTIVE ACTIVITY WILL DISSIPATE 03-06Z. MAY SEE SOME PATCHY FOG DEVELOP IN THE VICINITY OF THE NORTH PLATTE RIVER VALLEY...WHICH WOULD MAINLY IMPACT BFF 10-14Z. && .FIRE WEATHER... ISSUED AT 330 AM MDT TUE JUL 21 2015 MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY FOR AREAS TO THE EAST OF THE LARAMIE RANGE. A DRIER AIR MASS WILL MOVE INTO THE REGION WEDNESDAY AND ESPECIALLY THURSDAY. THURSDAY AFTERNOON...MINIMUM HUMIDITY VALUES WILL DROP TO 15 TO 25 PERCENT OVER LOWER ELEVATIONS AND SOUTHWEST WINDS WILL BE BREEZY TO THE WEST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...SML SHORT TERM...ZF LONG TERM...MAJ AVIATION...CAH FIRE WEATHER...ZF
Hazardous weather outlook, Jul 21, 10:45 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT TUE JUL 21 2015 WYZ101>119-221015- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORM WILL OVER SOUTHEAST WYOMING TODAY. LOCALLY HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE WITH A FEW STRONGER STORMS LATE THIS AFTERNOON INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MUCH OF SOUTHEAST WYOMING WEDNESDAY...ESPECIALLY OVER THE MOUNTAINS. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-221015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1045 AM MDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORM WILL OCCUR OVER THE WESTERN NEBRASKA PANHANDLE TODAY. LOCALLY HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE WITH A FEW STRONGER STORMS LATE THIS AFTERNOON INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:24 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jul 21, 12:25 PM MDT | Areal Flood Advisory | CYS | Scotts Bluff | 3 hr |
| Jul 21, 2:03 PM MDT | Special Weather Statement | CYS | Banner | 42 min |
Nearby
Flash Flood Warnings in Wyoming, 2015Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.